JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXPONENT-QUASIADDITIVE PROPERTIES AND APPLICATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXPONENT-QUASIADDITIVE PROPERTIES AND APPLICATION
Wang, Gendi; Zhang, Xiaohui; Chu, Yuming;
  PDF(new window)
 Abstract
In this paper the authors study the properties of the so-called exponent-quasiadditive functions and an application to the generalized ring function of quasiconformal theory is specified.
 Keywords
exponent-quasiadditive;upper bound;lower bound;generalized ring function;quasiconformal theory;
 Language
English
 Cited by
 References
1.
J. Aczel, On Applications and Theory of Functional Equations, Birkhauser Verlag, Basel, 1969

2.
G. D. Anderson, S.-L. Qiu, M. K. Vamanamurthy, and M. Vuorinen, Generalized elliptic integrals and modular equations, Pacific J. Math. 192 (2000), 1-37 crossref(new window)

3.
G. D. Anderson, M. K. Vamanamurthy, and M. Vuorinen, Conformal Invariants, Inequalities, and Quasiconformal Maps, John Wiley & Sons, New York, 1997

4.
J. M. Borwein and P. B. Borwein, Pi and the AGM, John Wiley & Sons, New York, 1987

5.
F. Bowman, Introduction to Elliptic Functions with Applications, Dove Publications, Inc., New York, 1961

6.
P. F. Byrd and M. D. Friedman, Handbook of Elliptic Integrals for Engineers and Physicists, 2nd ed., Die grundlehren Math. Wiss., 67, Springer-Verlag, Berlin-Gottingen-Heidelberg-New York, 1971

7.
M. Kuczma, Functional Equations in a Single Variable, PWN, Warezawa, 1968

8.
M. Kuczma, On the Schroder equation, Rozprawy Politech. Poznan 34 (1963), 1-500

9.
M. Kuczma, An Introduction to the Theory of Functional Equations and Inequalities, Panstwowe Wydawnictwo Naukowe, Warzawa-Kralow, 1985

10.
M. Kuczma, B. Choczewski, and R. Ger, Iterative Functional Equations, Encyclopedia of Mathematics and Its Applications 32, Cambridge University Press, 1990

11.
O. Lehto and K. I. Virtanen, Quasiconformal Mappings in the Plane, Springer-Verlag, New York, 1973

12.
S.-L. Qiu, Grotzsch ring and Ramanujan's modular equations, Acta Math. Sinica (Chinese) 43 (2000), 283-290

13.
S.-L. Qiu, Singular values, quasiconformal maps and the Schottky upper bound, Science in China 28 (1998), 1241-1247

14.
S.-L. Qiu and M. Vuorinen, Infinite products and normalized quotients of hypergeometric functions, SIAM J. Math. Anal. 30 (1999), 1057-1075 crossref(new window)